Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Taking lowplat plus after angioplasty, platelet count always remains on the lower side. What should be done?

I have been taking Lowplat plus after the Angeoplasty in 2004. Initialy I was told that I should stop Lowplat tab after 9 months of angeoplasty. After about three years Dr advised me to start taking lowplat again. I was also advised in 2004 that I should get my platelet count after every two weeks. My platelet count remains on the lower side, 130 -140, The range is between 150 - 400 x 10 ^ 9 /l . Last weeks test shows platelet count 116. Does lowplat plus has a effect on platelet count. What should I do to keep the platelet count within limits. Rashid Bhatti
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  776
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
hi dear....
there is nothing to be worried about.....excessive bleeding due to low platelets level strt when the count is less than 75......
Answered: Tue, 23 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor